# SDR EBVR20190708001

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 12,930 hours, 9,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 12,930 hours, 9,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK BETWEEN RT FWD SIDE WINDOW AND AFT SIDE WINDOW ON THE SKIN. PERFORMED DOUBLER REPAIR ON RT OVERHEAD COCKPIT OUTER SKIN BETWEEN FS 140.120 AND 146.950 BETWEEN WINDOWS. WORK DONE IAW AQRD ERO-959987 REV IR DATED JULY 4, 2019. THIS IS A MAJOR REPAIR. THIS REPAIR CARRIES A TLMC FOR F&DT EVALUATION TO BE COMPLETED WITHIN 12 MONTHS OF DATE OF ISSUE.
